On the asymptotic expansion of Bergman kernel

Xianzhe Dai Kefeng Liu Xiaonan Ma

Differential Geometry mathscidoc:1912.43050

Journal of Differential Geometry, 72, (1), 1-41, 2006
We study the asymptotic of the Bergman kernel of the spinc Dirac operator on high tensor powers of a line bundle.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:12:41 uploaded by Kefeng_Liu ] [ 147 downloads ] [ 0 comments ]
@inproceedings{xianzhe2006on,
  title={On the asymptotic expansion of Bergman kernel},
  author={Xianzhe Dai, Kefeng Liu, and Xiaonan Ma},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111241585794610},
  booktitle={Journal of Differential Geometry},
  volume={72},
  number={1},
  pages={1-41},
  year={2006},
}
Xianzhe Dai, Kefeng Liu, and Xiaonan Ma. On the asymptotic expansion of Bergman kernel. 2006. Vol. 72. In Journal of Differential Geometry. pp.1-41. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111241585794610.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved